# SDR CALA2021110802045

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 143N54102
- Condition: Corroded
- Location: Bs680-700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NRC 9287162- B757-53-3-0480- MAIN CAB IN FLOOR STRUCTURE, FLOOR SUPPORT HAS CORROSION AT UPPER SURFACE BETWEEN BS 680 AND BS 700 APPROX RBL 63. RECEIVED FLOOR SUPPORT IAW B757-200 SRM 51-40-02, RECEIVED AND F ABRICATED NEW PART IAW B757-200 SRM 51-40-05 AND BAC DWG 143N541 0 REV F AND REV-. INSTALLED NEW PART IAW BAC 757-200 SRM 51-40-0 2.  REF HAECO GSO MECH V933619, INSP QC004 RECEIVED FLOOR SUPPORT IAW B757-200 SRM 51-40-02, RECEIVED AND F ABRICATED NEW PART IAW B757-200 SRM 51-40-05 AND BAC DWG 143N541 0 REF F AND REF.-, INSTALLED NEW PART IAW BAC 757-200 SRM 51-40- 02 HAECO GSO MECH V933619 INSP QC004
